Non topological 1-soliton solution to resonant nonlinear schrodinger equation with kerr law nonlinearity

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this paper, using the methods of ansatz, sine-cosine and He’s semi-inverse variation, non-topological 1-soliton solution to Resonant Nonlinear Schrodinger Equation with Kerr law nonlinearity is obtained. The results show that these methods are very effective ones for finding exact solutions to various types of nonlinear evolution equations appearing in the studies of science and engineering.


  • Keywords


    Temporal evolution; Group Velocity Dispersion (GVD); Ritz method.

  • References


      [1] Ekici, M., Zhao, Q., Sonmezoglu, A., Manafian, J. and Mirzaza deh, M., The analytical study of solitons to the nonlinear Schrodinger equation with resonant nonlinearity, Optik - International Journal for Light and Electron Optics https://doi.org/10.1016/j.ijleo.2016.10.098.

      [2] Eslami, M., Mirzazadeh, M. and Biswas, A., Soliton solutions of the resonant nonlinear Schrodinger’s equation in optical fibers with time dependent coefficients by simplest equation approach, Journal of Modern Optics, 60(19), 2013, 1627 – 1636. https://doi.org/10.1080/09500340.2013.850777.

      [3] Guner, O., Bright and dark soliton solution of the nonlinear partial differential equations system, New Trends in Mathematical Sciences, 3(4), 2015, 154 – 163.

      [4] Mirzazadeh, M., Topological and non-topological soliton solutions of Hamiltonian amplitude equation by He’s semi-inverse method and ansatz approach, Journal of Egyptian Mathematical Society, 23, 2015, 292 – 296. https://doi.org/10.1016/j.joems.2014.06.005.

      [5] Triki, H., Yildrim, A., Hayat, T., Aldossar, O. M. and Biswas, A., Topological and non-topological soliton solutions of the Bertherton equation, Proceedings of the Romanian Academy Series A, vol. 13, No. 2, 2012, 103 – 108.

      [6] Bekir, A., New exact travelling wave solutions of some complex nonlinear equations, Communications in Nonlinear Science and Numerical Simulations, 14, 2009, 1069 – 1077. https://doi.org/10.1016/j.cnsns.2008.05.007.

      [7] Gao, H., Symbolic Computation and New Exact Travelling Solutions for the (2 + 1) Dimensional Zoomeron Equation, International Journal of Modern Nonlinear Theory and Applications, 3, 2014, 23 – 28.

      [8] Jawad, A. J. M., The Sine – Cosine Function Method For The Exact Solutions Of Nonlinear Partial Differential Equations, Ijrras 13(1), Oct. 2012.

      [9] Wazwaz, A. M., A Sine – Cosine Method for Handling Nonlinear wave Equations, Mathematical and Computer Modelling, 40, 2004, 499 – 508. https://doi.org/10.1016/j.mcm.2003.12.010.

      [10] Zhao, H., Geng, S. and Tang, S. Q., Sine – Cosine Method for a Class of Nonlinear Fourth Order Variant of a generalized Camassa- Holm Equation, British Journal of Mathematics and Computer Science 4(11), 2014, 1534 – 1541. https://doi.org/10.9734/BJMCS/2014/7892.

      [11] Biswas, A., Soliton Solutions of the Perturbed Resonant Nonlinear Schrodinger Equation with Full Nonlinearity by Semi-inverse Variational Principle, Quantum Physics Letters 1(2), 2013, 79 – 83.

      [12] El – Ganaini, S., Applications of He’s Variational principle and the First Integral Method to the Gardner Equation, Applied Mathematical Sciences, 6(86), 2012, 4249 – 4260.

      [13] Jabbari, A., Kheiri, H. and Bekir, A., Exact solutions of the coupled Higgs equation and the Maccari system using He’s semi – inverse method and (G^'/G) - expansion method, Computers and Mathematics with Applications, 62, 2011, 2177 – 2186. https://doi.org/10.1016/j.camwa.2011.07.003.

      [14] Kheir, H., Jabbari, A., Yildrim, A. and Alomari, A. K., He’s semi-inverse method for soliton solutions of Boussinesq system, World Journal of Modelling and Simulation, 9 (1), 2013, 3 0 13.

      [15] Najafi, M., Arbabi, S. and Najafi, M., He’s semi-inverse method for Camassa-Holm equation and simplified modified Camassa-Holm equation, International Journal of Physical Research 1(1), 2013, 1 – 6. https://doi.org/10.14419/ijpr.v1i1.679.


 

View

Download

Article ID: 7288
 
DOI: 10.14419/ijpr.v5i1.7288




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.